# SDR GRTA20201210002

- Difficulty date: January 6, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N195AW
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Aircraft time: 24,303 hours, 32,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage Belly
- Part time: 24,303 hours, 32,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CRACKED AT FS 288.25 JUST OUTBOARD OF STRINGER 15L APPROXIMATELY 1" AND 1.5".  AFTER FURTHER INVESTIGATION, FOUND FRAME SHIM CORRODED.  REPAIRED IAW BEECHCRAFT 1900 SRM 51-70-06.
